×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

Help

More
11 years 9 months ago #1 by Kit
Kit replied the topic: Re:Help
Linz,

The injection? You mean the depo provera shot, I'm assuming? I've never actually used depo, but as I understand it it is not uncommon for some spotting in the first month as the body gets used to the changes in hormones. If you are concerned I would check with your doctor.

Kate

Please Log in or Create an account to join the conversation.

  • Linz
  • Linz's Avatar Topic Author
11 years 9 months ago #2 by Linz
Linz created the topic: Help
I think i could be pregnant. I'm not sure. I am on the injection and this month and last month about the same time as my period is meant to be i have bled but not like a period, just every now and again whithin a week or so of when my period is meant to be and then it stops. I've not had any symptoms like morning sickness etc

What could the bleeding be? Because you are not meant to have periods on the injection, but this is my first month on it so could it just be my period?

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl